Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 984375, 6 pages
http://dx.doi.org/10.1155/2014/984375
Research Article

Classification Based on Pruning and Double Covered Rule Sets for the Internet of Things Applications

Department of Computer Science and Engineering, Minnan Normal University, Zhangzhou 363000, China

Received 14 October 2013; Accepted 25 November 2013; Published 5 January 2014

Academic Editors: W. Sun, G. Zhang, and J. Zhou

Copyright © 2014 Shasha Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shasha Li, Zhongmei Zhou, and Weiping Wang, “Classification Based on Pruning and Double Covered Rule Sets for the Internet of Things Applications,” The Scientific World Journal, vol. 2014, Article ID 984375, 6 pages, 2014. https://doi.org/10.1155/2014/984375.